# SDR ANCF2015030809

- Difficulty date: March 8, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N862AV
- Make and model: Airbus A320-214
- Aircraft serial: 4862
- Aircraft time: 8,543,856 hours, 9,141 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING TAXI, TAXI & TAKEOFF LIGHT INOPERATIVE & RT LANDING LIGHT INOPERATIVE.  IAW AMM 33-46-11-960 001-A & AMM 33-46-12-960-001-A THE TAXI & TAKEOFF LIGHT WERE REPLACED.  OPERATIONAL TESTED SATISFACTORY.  IAW AMM 33-42-11 PB 401 THE RT LANDING LIGHT UNIT WAS REPLACED, TESTED SATISFACTORY.
